# SDR DL72S011007

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- Aircraft time: 64,482 hours, 48,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Aft Stairway
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTS ABOVE AFT STAIRWAY DID NOT COME ON WHEN TESTED.  REPLACED BATTERIES IN LIGHT ASSY AND RETESTED, CHECKS NORMAL.
